Finite quotients of the multiplicative group of a finite dimensional division algebra are solvable

Andrei S. Rapinchuk, Yoav Segev, Gary M. Seitz

Research output: Contribution to journalArticlepeer-review

36 Scopus citations
Original languageEnglish
Pages (from-to)929-978
Number of pages50
JournalJournal of the American Mathematical Society
Volume15
Issue number4
DOIs
StatePublished - 1 Oct 2002
Externally publishedYes

Keywords

  • Division algebra
  • Finite homomorphic images
  • Multiplicative group
  • Valuations

Cite this